Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 95, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Dec 10, 2008, 6:54 AM EST for Lake County, Ohio. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2008, 6:54 AM EST (11:54 UTC)
- Expired
- Dec 11, 2008, 8:58 AM EST
- In force
- 26 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.67 ft at Dec 10, 2008, 12:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 101154 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 654 AM EST WED DEC 10 2008 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-101954- /O.NEW.KCLE.FL.W.0095.081210T1154Z-081211T1000Z/ /PNVO1.1.ER.081210T0940Z.081210T1800Z.081211T0400Z.NO/ 654 AM EST WED DEC 10 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE GRAND RIVER AT PAINESVILLE * UNTIL LATE TONIGHT. * AT 5 AM WEDNESDAY THE STAGE WAS 8.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 8.4 FEET THIS AFTERNOON. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
7 follow-up statements
000 WGUS81 KCLE 101259 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 759 AM EST WED DEC 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-102059- /O.EXT.KCLE.FL.W.0095.000000T0000Z-081211T1027Z/ /PNVO1.1.ER.081210T0940Z.081210T1800Z.081211T0427Z.NO/ 759 AM EST WED DEC 10 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL LATE TONIGHT. * AT 7 AM WEDNESDAY THE STAGE WAS 8.4 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 8.6 FEET THIS AFTERNOON. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
000 WGUS81 KCLE 101504 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1004 AM EST WED DEC 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-102304- /O.EXT.KCLE.FL.W.0095.000000T0000Z-081211T2200Z/ /PNVO1.1.ER.081210T0940Z.081210T1800Z.081211T1600Z.NO/ 1004 AM EST WED DEC 10 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL THURSDAY AFTERNOON. * AT 9 AM WEDNESDAY THE STAGE WAS 8.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 9.0 FEET THIS AFTERNOON. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
000 WGUS81 KCLE 102039 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 339 PM EST WED DEC 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-110439- /O.CON.KCLE.FL.W.0095.000000T0000Z-081211T2200Z/ /PNVO1.1.RS.081210T0940Z.081210T1600Z.081211T1600Z.NO/ 339 PM EST WED DEC 10 2008 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL THURSDAY AFTERNOON. * AT 2 PM WEDNESDAY THE STAGE WAS 8.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR FLOOD STAGE TONIGHT AND REMAIN THERE UNTIL IT FALLS BELOW FLOOD STAGE LATE THURSDAY MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
000 WGUS81 KCLE 110318 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1018 PM EST WED DEC 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-111118- /O.EXT.KCLE.FL.W.0095.000000T0000Z-081211T1800Z/ /PNVO1.1.RS.081210T0940Z.081210T1600Z.081211T1200Z.NO/ 1018 PM EST WED DEC 10 2008 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL THURSDAY MORNING. * AT 9 PM WEDNESDAY THE STAGE WAS 8.2 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO AROUND 8.0 FEET BY 7 AM THURSDAY MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
000 WGUS81 KCLE 111111 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 611 AM EST THU DEC 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-111800- /O.CON.KCLE.FL.W.0095.000000T0000Z-081211T1800Z/ /PNVO1.1.RS.081210T0940Z.081210T1600Z.081211T1200Z.NO/ 611 AM EST THU DEC 11 2008 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL THIS AFTERNOON. * AT 5 AM THURSDAY THE STAGE WAS 8.0 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL BEGIN A SLOW FALL EDIT AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
000 WGUS81 KCLE 111113 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 613 AM EST THU DEC 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-111800- /O.CON.KCLE.FL.W.0095.000000T0000Z-081211T1800Z/ /PNVO1.1.RS.081210T0940Z.081210T1600Z.081211T1200Z.NO/ 613 AM EST THU DEC 11 2008 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL THIS AFTERNOON. * AT 5 AM THURSDAY THE STAGE WAS 8.0 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
000 WGUS81 KCLE 111358 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 858 AM EST THU DEC 11 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-111428- /O.CAN.KCLE.FL.W.0095.000000T0000Z-081211T1800Z/ /PNVO1.1.RS.081210T0940Z.081210T1600Z.081211T1117Z.NO/ 858 AM EST THU DEC 11 2008 THE FLOOD WARNING IS CANCELLED FOR THE GRAND RIVER AT PAINESVILLE. * AT 8 AM THURSDAY THE STAGE WAS 7.9 FEET AND FALLING. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE THIS MORNING AND WILL CONTINUE TO FALL TO AROUND 6.5 FEET BY TOMORROW MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 10, 6:53 AM EST, 1 minute earlier.
Area forecast discussion, Dec 10, 6:53 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
653 AM EST WED DEC 10 2008
.SYNOPSIS...
COLDER AIR WILL SPILL INTO NORTHERN OHIO AND NORTHWESTERN
PENNSYLVANIA IN THE WAKE OF A COLD FRONT. HIGH PRESSURE FROM THE
PLAINS STATES WILL MOVE TO THE EASTERN GREAT LAKES WEDNESDAY
NIGHT. THE NEXT STORM SYSTEM WILL MOVE UP THE EAST COAST ON THURSDAY
AS A CLIPPER SYSTEM MOVES ACROSS THE MIDWEST FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT NEARLY EAST OF THE CWA EXTENDING FROM KJHW TO MOUNT
VERNON AT 0850Z. TEMPERATURES ARE EXPECTED TO FALL THROUGH THE DAY
IN THE WAKE OF THE FRONT. PRECIPITATION WILL CONTINUE TO FALL FOR
A FEW HOURS INT EH WAKE OF THE FRONT BUT SHOULD END DURING THE
AFTERNOON FOR MOST LOCATIONS. COULD BE A BRIEF PERIOD OF SOME
SLEET BEFORE EVERYTHING CHANGES OVER TO SNOW. WET AND GENERALLY
WARM GROUND TEMPERATURES WILL LIMIT ANY ACCUMULATIONS. BELIEVE NO
MORE THAN A TRACE TO HALF AN INCH OF SNOW AT THIS TIME.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
STORM SYSTEM WILL SLIDE UP THE EAST COAST ON THURSDAY AS A CLIPPER
SYSTEM SLIDES ACROSS THE GREAT LAKES. LOOKS LIKE SOME LIGHT SNOW
FOR NORTHERN OHIO AS THIS SYSTEM PASSES THEN SOME LAKE EFFECT
SNOWS IN THE SNOW BELT ON FRIDAY. LAKE EFFECT SNOW SHOULD END BY
SATURDAY AS HIGH PRESSURE BUILDS. WILL MENTION THE POSSIBILITY OF
AT LEAST ADVISORY LEVEL SNOWS IN THE HWO EAST OF CLE.
TEMPERATURES WILL BE COOL BUT ONLY SLIGHTLY BELOW AVERAGE ON
THURSDAY. A BIT COOLER ON FRIDAY IN THE WAKE OF THE CLIPPER SYSTEM
BUT THEN SOME WARMING ON SATURDAY AS SOUTHERLY WINDS RETURN.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
FEW CHANGES TO THE LONG TERM PERIOD THIS MORNING. LATEST GFS AND
ECMWF CONTINUE TO SHOW STRONG LOW PRESSURE MOVING EAST ACROSS
SOUTHERN CANADA SUNDAY THROUGH TUESDAY. AT THE SAME TIME A RIDGE IS
EXPECTED TO LINGER ALONG THE EAST COAST. THIS RIDGE WILL SLOW DOWN
THE EASTWARD PROGRESSION OF THE PRECIP SHIELD ASSOCIATED WITH THE
LOW. RIGHT NOW IT APPEARS THAT PRECIP COULD ARRIVE AS EARLY AS
SUNDAY BUT MORE LIKELY SUNDAY NIGHT OR MONDAY. FOR NOW GIVEN
UNCERTAINTY WILL GO WITH CHANCE POPS ALL OF THOSE PERIODS. ONCE THE
FORECAST PICTURE BECOMES CLEARER WILL LIKELY HAVE TO RAMP UP PRECIP
CHANCES AT LEAST ONE OF THOSE PERIODS. PRECIP THREAT WILL CONTINUE
THROUGH TUESDAY. APPEARS TEMPS WILL BE WARM ENOUGH FOR MAINLY
RAIN. GUIDANCE TEMPS HAVE BEEN FOLLOWED.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
THE TREND FOR THE PERIOD WILL BE FOR VERY GRADUAL IMPROVEMENT.
IFR CIGS CONTINUE AT ALL SITES BUT KTOL. LOW MVFR CIGS EXTEND WEST
TO THE IN/IL BORDER. MOST SITES WILL SEE SEVERAL MORE HOURS OF IFR
CIGS WITH MVFR CIGS CONTINUING THROUGH SUNSET AT LEAST. EXPECT
KCLE AND KMFD TO LOOSE IFR CIGS AROUND 18Z OR SO. IT WILL LIKELY
BE WELL INTO THE AFTERNOON BEFORE EASTERN SITES BECOME MVFR. MAIN
PRECIP SHIELD NOW EAST OF THE AREA. LIGHTER PRECIP LINGERS OVER
NORTHERN OHIO. IT WILL TAKE THE ENTIRE MORNING FOR THE PRECIP TO MOVE
EAST OUT OF THE AREA. THERE WILL LIKELY BE A BRIEF PERIOD OF LIGHT
SNOW BEFORE THE PRECIP ENDS. FZRA OR FZDZ ALSO A POSSIBILITY
ESPECIALLY AT THE SOUTHERN SITES. ANY FREEZING PRECIP THAT DOES
OCCUR WILL BE SHORT LIVED SO GIVEN UNCERTAINTY WILL OMIT FROM THE
TAFS. MVFR CIGS WILL CONTINUE MOST OF THE EVENING WITH SOME
IMPROVEMENT IN THE WEST. N FLOW WILL GRADUALLY BECOME NE DURING
THE DAY. SOME GUSTINESS IS POSSIBLE THE NEXT FEW HOURS WITH THE
INITIAL PUSH OF COLDER AIR BEHIND THE FRONT. BY THE END OF THE TAF
PERIOD THE FLOW WILL BE LIGHT FROM THE NE.
OUTLOOK...SOME CLEARING POSSIBLE THURSDAY AS HIGH PRESSURE BUILDS
IN. ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA FRIDAY WITH A
THREAT OF NON VFR CONDITIONS ESPECIALLY IN THE LAKE EFFECT AREAS
AS SOME SNOW SHOWERS MAY OCCUR. A WARM FRONT WILL AFFECT THE
REGION SATURDAY BUT AT THIS TIME IT LOOKS TO BE VFR. SOME RAIN
SHOWERS MAY OCCUR SUNDAY WAY AHEAD OF A FRONT...IT SHOULD BE VFR.
&&
.MARINE...
COLD FRONT IS NOW THROUGH ERIE AND SHOULD BE EAST OF THE LAKE IN A
FEW HOURS. NW TO N FLOW EXPECTED TODAY. WINDS WILL START OUT IN
THE 15 TO 25 KNOT RANGE BUT SHOULD DIMINISH QUICKLY THIS AFTERNOON.
WILL ALLOW SMALL CRAFT TO END THIS EVENING AS SCHEDULED. WINDS WILL
THEN BE FAIRLY LIGHT INTO FRIDAY WITH AN E TO NE FLOW ANTICIPATED
FOR THURSDAY. A CLIPPER WILL DRAG A FRONT ACROSS THE LAKE ON FRIDAY
WITH MODERATE W TO NW FLOW BEHIND THE FRONT. WILL NEED A SMALL
CRAFT AGAIN FOR SURE BUT PROBABLY NOTHING MORE. A RIDGE WILL BUILD
IN FOR THE WEEKEND WITH SW TO S FLOW EXPECTED BOTH SATURDAY AND
SUNDAY. WINDS WILL BE A LITTLE STRONGER ON SUNDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINAHazardous weather outlook, Dec 10, 5:50 AM EST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 550 AM EST WED DEC 10 2008 LEZ061-142>149-162>169-OHZ003-006>011-013-017>023-027>033-036>038- 047-111100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 550 AM EST WED DEC 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012-014-089-PAZ001>003-111100- LAKE-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 550 AM EST WED DEC 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SNOW MELT AND ADDITIONAL RAINFALL THROUGH THE MORNING WILL HELP TO KEEP MANY STREAMS AND CREEKS FULL. ANYONE WITH INTERESTS ALONG GRAND RIVER AND FRENCH CREEK NEED TO MONITOR THERE LEVELS WITH SOME MINOR FLOODING POSSIBLE. WATER LEVELS ARE EXPECTED TO RECEDE THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LAKE EFFECT SNOW WILL BE POSSIBLE IN THE WAKE OF A CLIPPER SYSTEM THAT WILL PASS ON FRIDAY. SNOWFALL IN EXCESS OF FOUR INCHES WILL BE POSSIBLE LATE FRIDAY INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 5:38 AM EST | Areal Flood Advisory | CLE | Ashtabula | 6 hr |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.